A remark on the homomorphism on C(X)


Creative Commons License

Ercan Z., Onal S.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.133, no.12, pp.3609-3611, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133 Issue: 12
  • Publication Date: 2005
  • Doi Number: 10.1090/s0002-9939-05-07930-x
  • Journal Name: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3609-3611

Abstract

Let X be a real compact space. Without using the axiom of choice we present a simple and direct proof that a non-zero homomorphism on C(X) is determined by a point.